MAUDE Adverse Event Report: DJO, LLC CHATTANOOGA APPLICATOR 5CM BLUE CALIBR; ULTRASONIC DIATHERMY FOR USE IN APPLYING THERAPEUTIC DEEP HEAT

DJO, LLC CHATTANOOGA APPLICATOR 5CM BLUE CALIBR; ULTRASONIC DIATHERMY FOR USE IN APPLYING THERAPEUTIC DEEP HEAT
Model Number 27335
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No device was returned for evaluation.If the device is received, a follow-up report will be submitted upon completion of product evaluation.This report is being submitted per receipt of user facility medwatch report # (b)(4).
 
Event or Problem Description
It was reported that "patient reported sensation of being stabbed by needles, after four minutes into the low level ultrasound procedure." user facility medwatch # (b)(4) was forwarded to the manufacturer, reporting that "pt was being ultrasound with unit and reported a sensation of being stabbed with a needle." there was no adverse event indicated in association with the reported product problem.

Brand Name
CHATTANOOGA APPLICATOR 5CM BLUE CALIBR
Common Device Name
ULTRASONIC DIATHERMY FOR USE IN APPLYING THERAPEUTIC DEEP HEAT
Manufacturer (Section D)
DJO, LLC
1430 decision street
vista CA 92081 9663
MDR Report Key8695850
Report Number9616086-2019-00025
Device Sequence Number11334270
Product Code IMI
UDI-Device Identifier00888912021876
UDI-Public00888912021876
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K031116
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 06/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27335
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2019
Initial Report FDA Received Date06/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VECTRA GENISYS 2CH COMBO PKG US STD, 5CM APPL
Patient Age42 YR